Browse Title Index


 
Issue Title
 
Vol 10, No 1 (2019) Application of the Intuitionistic Fuzzy Logic in Education Abstract   PDF
Mehmet Çitil
 
Vol 3, No 3 (2012) Approximate Identities on Non-Euclidean Manifolds Abstract   PDF
A. Askari Hemmat, Z. Yazdani Fard
 
Vol 9, No 4 (2018) Approximate Solution of Multi-Pantograph Equations With Variable Coefficients via Collocation Method Based on Hermite Polynomials Abstract   PDF
Dianchen Lu, Chen Yuan, Rabia Mehdi, Shamoona Jabeen, Abdur Rashid
 
Vol 11, No 4 (2020) Approximate Solution of Time-Fractional Helmholtz and Coupled Helmholtz Equations Abstract   PDF
Mine Aylin Bayrak, Semiha Tetik
 
Vol 10, No 3 (2019) Approximate Solutions for the Projects Revenues Assignment Problem Abstract   PDF
Mahdi Jemmali
 
Vol 3, No 3 (2012) Approximated Solutions to Operator Equations based on the Frame Bounds Abstract   PDF
H. Jamali, A. Askari Hemmat
 
Vol 3, No 1 (2012) Around the Grauert and Remmert Theorem Abstract   PDF
Wiesław Żelazko
 
Vol 8, No 2 (2017) Artificial Bee Colony Algorithm for Solving Initial Value Problems Abstract   PDF
L. Djerou, N. Khelil, S. Aichouche
 
Vol 3, No 1 (2012) Asymmetric Hölder Spaces of Sign Sensitive Weighted Integrable Functions Abstract   PDF
Miguel A. Jiménez-Pozo, José M. Hernández-Morales
 
Vol 3, No 3 (2012) $A$-transform of Wavelet Frames Abstract   PDF
F. A. Shah, N. A. Sheikh
 
Vol 12, No 2 (2021) Automorphism Group of Dihedral Groups With Perfect Order Subsets Abstract   PDF
Vinod S., Biju G. S.
 
Vol 11, No 3 (2020) Balanced Shifts Abstract   PDF
Dawoud Ahmadi Dastjerdi, M. Shahamat
 
Vol 10, No 2 (2019) Best Proximity Point Results for Quasi Contractions of Perov Type in Non-Normal Cone Metric Space Abstract   PDF
Azhar Hussain, Mujahid Abbas, Jamshaid Ahmad, Abdullah Eqal Al-Mazrooei
 
Vol 12, No 2 (2021) Best Proximity Points for Cyclic Contractions in CAT(0) Spaces Abstract   PDF
Jamnian Nantadilok, Chainarong Khunpanuk
 
Vol 11, No 1 (2020) Bicomplex Tetranacci and Tetranacci-Lucas Quaternions Abstract   PDF
Yüksel Soykan
 
Vol 12, No 1 (2021) Binomial Transform of the Generalized Third Order Pell Sequence Abstract   PDF
Yüksel Soykan
 
Vol 10, No 3 (2019) Binomial Transform of the Generalized \(k\)-Fibonacci Numbers Abstract   PDF
Sergio Falcón
 
Vol 10, No 3 (2019) Bounds for Toader Mean in Terms of Arithmetic and Second Seiffert Means Abstract   PDF
Zai-Yin He, Yue-Ping Jiang, Yu-Ming Chu
 
Vol 1, No 3 (2010) Characterization of Joined Graphs Abstract   PDF
C. Promsakon
 
Vol 8, No 1 (2017) Characterization of \((m,n)\)-high-ideals of posemigroups when they are \(0^{\ast}\)-minimal Abstract   PDF
M. M. Shamivand, H. Doostie, H. Rasouli
 
Vol 12, No 2 (2021) Characterizations of Some Regularities in Ordered Ternary Semigroups in Terms of Fuzzy Subsets Abstract   PDF
Nareupanat Lekkoksung, Hataokhan Sanpan, Somsak Lekkoksung
 
Vol 11, No 2 (2020) Characterizing Almost Quasi-\(\Gamma\)-ideals and Fuzzy Almost Quasi-\(\Gamma\)-ideals of \(\Gamma\)-semigroups Abstract   PDF
Anusorn Simuen, Khwancheewa Wattanatripop, Ronnason Chinram
 
Vol 9, No 3 (2018) Chebyshev-Grüss Type Inequalities for Hadamard \(k\)-Fractional Integrals Abstract   PDF
Sana Iqbal, Shahid Mubeen, Siddra Habib, Muharrem Tomar
 
Vol 11, No 1 (2020) Classical Solution for the Boltzmann Equation with Absorption Term in Yang-Mills Field Abstract   PDF
David Dongo, Norbert Noutchegueme, Abel Kenfack Nguelemo
 
Vol 11, No 3 (2020) Closed Forms of General Solutions for Rectangular Systems of Coupled Generalized Sylvester Matrix Differential Equations Abstract   PDF
Pattrawut Chansangiam
 
Vol 11, No 3 (2020) Coincidence Point and Common Fixed Point Results in Cone Metric Spaces Under \(c\)-Distance Abstract   PDF
Anil Kumar Dubey, Madhubala Kasar, R. P. Dubey
 
Vol 8, No 3 (2017) Common fixed point of mappings satisfying rational inequality in Complex valued b-metric spaces Abstract   PDF
A. K. Dubey, Urmila Mishra
 
Vol 9, No 1 (2018) Common Fixed Point Results for Multivalued Mappings in Hausdorff Intuitionistic Fuzzy Metric Spaces Abstract   PDF
Akbar Azam, Shazia Kanwal
 
Vol 11, No 2 (2020) Common Fixed Point Results for Three Multivalued \(\rho\)-Nonexpansive Mappings by Using Three Steps Iterative Scheme Abstract   PDF
Reena Morwal, Anju Panwar
 
Vol 7, No 3 (2016) Common Fixed Point Results for \((\phi,\psi)\)-Weak Contraction Mappings via \(f\)-\(\alpha\)-Admissible Mappings in Intuitionistic Fuzzy Metric Spaces Abstract   PDF
Wudthichai Onsod, Poom Kumam
 
Vol 11, No 4 (2020) Common Fixed Point Results in \(C\)-Complete Complex Valued Metric Spaces Abstract   PDF
Rita Pal, A. K. Dubey, Mithilesh Deo Pandey
 
Vol 12, No 2 (2021) Common Fixed Point Theorem in a Multiplicative S-Metric Space With an Application Abstract   PDF
Prasad Kanchanapally, V. Naga Raju
 
Vol 11, No 3 (2020) Common Fixed Point Theorems of Quadruple Mappings Satisfying \(CLR\) Property in \(G_p\) Metric Spaces With Applications Abstract   PDF
Rakesh Tiwari, S. K. Srivastava, Shashi Thakur
 
Vol 11, No 3 (2020) Common Fixed Points for Hybrid Pair of Maps with CLR-Property in Convex Metric Space Abstract   PDF
Kusum Dhingra, Savita Rathee
 
Vol 9, No 4 (2018) Commutativity and Commutative Pairs of Some Differential Equations Abstract   PDF
Mehmet Emir Koksal
 
Vol 3, No 1 (2012) Commutativity Conditions in Algebras with $C^{\ast }$-equalities Abstract   PDF
M. Oudadess
 
Vol 2, No 1 (2011) Commutativity of Involutorial Rings with Constraints on Left Multipliers Abstract   PDF
L. Oukhtite, L. Taoufiq
 
Vol 7, No 2 (2016) Commuting Regular Graphs for Non-commutative Semigroups Abstract   PDF
Azam Firuzkuhy, Hossein Doostie
 
Vol 11, No 1 (2020) Company Level Variables in R&D Cooperation Perspective Abstract   PDF
Mohamad Alghamdi
 
Vol 4, No 3 (2013) Complex Fibonacci $p$-Numbers Abstract   PDF
Dursun Tasci, Feyza Yalcin
 
Vol 11, No 1 (2020) Composite Generalized Variational Inequalities With Wiener-Hopf Equations Abstract   PDF
Zubair Khan, Syed Shakaib Irfan, Iqbal Ahmad, Preeti Shukla
 
Vol 12, No 2 (2021) Composite Weiner Hopf Equation with Variational Inequality and Equilibrium Problem Abstract   PDF
Savita Rathee, Monika Swami
 
Vol 8, No 3 (2017) Connectivity of Suborbital Graphs for the Congruence Subgroups of the Extended Modular Group Abstract   PDF
Pradthana Jaipong, Wanchai Tapanyo
 
Vol 11, No 4 (2020) Construction of a Family of \(C^1\) Convex Integro Cubic Splines Abstract   PDF
Zhanlav Tugal, Mijiddorj Renchin-Ochir
 
Vol 2, No 2 & 3 (2011) Continuous Wavelet Transform on the One-sheeted Hyperboloid Abstract   PDF
A. Askari Hemmat, Z. Yazdani Fard
 
Vol 10, No 2 (2019) Convergence Analysis of Two Demicontractive Operators Abstract   PDF
Jiraporn Janwised, Chuanpit Tunchonnang, Pheerachate Bunpatcharacharoen, Naknimit Akkasriworn
 
Vol 12, No 1 (2021) Convergence and Stability of a Perturbed Mann Iterative Algorithm with Errors for a System of Generalized Variational-Like Inclusion Problems in \(q\)-uniformly smooth Banach Spaces Abstract   PDF
Jong Kyu Kim, Mohammad Iqbal Bhat, Sumeera Shafi
 
Vol 10, No 2 (2019) Convergence Theorem for Nonexpansive Semigroups in \(q\)-Uniformly Smooth Banach Spaces Abstract   PDF
Uamporn Witthayarat, Kriengsak Wattanawitoon
 
Vol 9, No 2 (2018) Coupled Best Proximity Point Theorem for Generalized Contractions in Partially Ordered Metric Spaces Abstract   PDF
Vinita Dewangan, Amitabh Banerjee, Pushpa Koushik
 
Vol 7, No 3 (2016) Coupled Best Proximity Points under the Proximally Coupled Contraction in a Complete Ordered Metric Space Abstract   PDF
Poom Kumam, Arslan Hojat Ansari, Kanokwan Sitthithakerngkiet
 
51 - 100 of 383 Items << < 1 2 3 4 5 6 7 8 > >> 


eISSN 0975-8607; pISSN 0976-5905